Doctor insights on:
Sudden Itching Of Hands And Feet
My body itches a lot especially hands and my feet, but I have failed to know the cause. Pls a advise . Thx?
Eczema ??: Do your hands and feet get bumps, sometimes blister and peel or crack? And do you get rough itchy spots on your body? The answer for that would be eczema but really can't tell without seeing it. The problem could be as simple as dry skin that could respond to amlactin 12% moisturizer that you should be able to get on almost any pharmacy .See you dr for right diagnosis and treatment. ...Read moreGet help from a doctor now ›
I have a rash that is forming up all over my body, some areas itch some areas don't. My feet and hands are what itches the most. What is the cause?
I have a rash on my legs back of hands tops of feet it is little prickly white bumps that itch what is it? It really itches
Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read moreGet help from a doctor now ›
Dry Skin, Fungus: The most common causes of itchy skin on the soles of your feet are dry skin and athlete's foot which is caused by fungus or yeast. Even if you do not see or smell anything odd, i'd suggest trying a simple over the counter anti fungal cream applied every day and see if the problem resolves. If not, see a doctor. Terbinafine and Clotrimazole are commonly available otc antifungals. ...Read moreGet help from a doctor now ›
I have rashes on feet and my palm, it itches and bring out liquid, it's been on for 18yrs now.Pls help?
I started taking cymbalta could it cause burning and itching of hands and feet and sour stomach and loose bowls ?
Yes: It can cause all those things, although the itching hands is less common. More info on side effect here: http://www.Webmd.Com/drugs/drug-91491-cymbalta+oral.Aspx?Drugid=91491;drugname=cymbalta+oral;pagenumber=6 also, if you are taking it for depression, be aware that medication alone is not optimal treatment. Consider psychotherapy, or psychotherapy + meds. ...Read moreGet help from a doctor now ›
16-year-old with sudden onset of burning, itching, bright red hands and feet that sometimes tingle. What could it be?
Multiple answers: This could be due to a medication the child is taking; overexposure to the sun; an allergic reaction to food as this is some form of allergic reaction with a vascular-blood vessel condition. Please see your pediatrician for the exact reason. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Sudden onset of pain in both hands and feet what could it be
- Itching of hand and feet with kidney failure
- Swelling and itching of hands and feet
- Itching on palms of hands and soles of feet
- Itching soles of feet and palms of hands
- Itching of hands and feet no rash
- Severe itching of hands and feet
- What causes severe itching of hands and feet?
- Talk to a dermatologist online for free